Leucorrhoea Is Accompanied By Blood Spots After Using Antifungal Drugs?
Tonight, sorry to disturb you, I was reluctant to ask, I just took kotoconazole medicine because I wanted to clean my vaginal discharge, then I was given a pharmacy given Kotoconazole medicine, then I drank overnight 1x, why today came out of leucorrhoea and there was a little blood? Dangerous or not? Even though I just finished my period on July 9th, thank you before
Hello Resya, thank you for asking.
Leucorrhoea is not merely abnormal. There is normal and abnormal vaginal discharge. Normal vaginal discharge generally occurs due to hormonal influences. Occurs at the time before or after menstruation. In addition, in pregnant women, vaginal discharge also often occurs due to hormonal influences. Generally normal vaginal discharge is watery, clear or vaginal discharge, and has no odor, is itchy and painless.
Abnormal vaginal discharge, caused by infection with microorganisms, such as bacteria, viruses, fungi, or parasites. Besides that it can also be caused by irritation or allergies. Generally are thicker, more concentrated, sometimes greenish yellow, accompanied by itching and pain, and smelly.
Have you consulted a doctor? Ketoconazole can indeed be bought freely. But you should consult with your doctor first, to ascertain whether vaginal discharge should be treated with ketoconazole or not. In addition, the dosage, method and duration of use must be based on the doctor's recommendation. Ketoconazole that is taken carelessly can cause side effects.
Side effects include nausea, vomiting, impaired liver function, diarrhea, headaches, skin irritation, burning sensation on the skin, and allergic reactions. To our knowledge, ketoconazole does not cause vaginal bleeding. Spots of bleeding from the vagina may be caused by hormonal disorders or irritation of the vaginal wall.
Consult this matter with your obstetrician. Doctors need to assess the condition of your vagina directly (if you are married) and assess the cause of vaginal discharge. The treatment will be adjusted to the results of the doctor's examination.
Thus my answer, hopefully can help. Regards.